Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bounded cohomology of classifying spaces for families of subgroups

Kevin Li

Algebraic & Geometric Topology 23 (2023) 933–962
Bibliography
1 J A Ariciniega-Nevárez, J L Cisneros-Molina, L J Sánchez Saldaña, Relative group homology theories with coefficients and the comparison homomorphism, Quaest. Math. 44 (2021) 1107 MR4316637
2 R Bieri, B Eckmann, Relative homology and Poincaré duality for group pairs, J. Pure Appl. Algebra 13 (1978) 277 MR509165
3 M Blank, Relative bounded cohomology for groupoids, Geom. Dedicata 184 (2016) 27 MR3547780
4 M Fluch, On Bredon (co-)homological dimensions of groups, PhD thesis, University of Southampton (2011)
5 F Franceschini, A characterization of relatively hyperbolic groups via bounded cohomology, Groups Geom. Dyn. 12 (2018) 919 MR3845713
6 R Frigerio, Bounded cohomology of discrete groups, 227, Amer. Math. Soc. (2017) MR3726870
7 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
8 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Algebr. Geom. Topol. 10 (2010) 1807 MR2684983
9 N V Ivanov, Foundations of the theory of bounded cohomology, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 143 (1985) 69, 177 MR806562
10 R Ji, C Ogle, B W Ramsey, Relative property A and relative amenability for countable groups, Adv. Math. 231 (2012) 2734 MR2970464
11 B E Johnson, Cohomology in Banach algebras, 127, Amer. Math. Soc. (1972) MR0374934
12 C Löh, R Sauer, Bounded cohomology of amenable covers via classifying spaces, Enseign. Math. 66 (2020) 151 MR4162286
13 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
14 E Martínez-Pedroza, A note on fine graphs and homological isoperimetric inequalities, Canad. Math. Bull. 59 (2016) 170 MR3451908
15 E Martínez-Pedroza, P Przytycki, Dismantlable classifying space for the family of parabolic subgroups of a relatively hyperbolic group, J. Inst. Math. Jussieu 18 (2019) 329 MR3915290
16 S Matsumoto, S Morita, Bounded cohomology of certain groups of homeomorphisms, Proc. Amer. Math. Soc. 94 (1985) 539 MR787909
17 I Mineyev, Straightening and bounded cohomology of hyperbolic groups, Geom. Funct. Anal. 11 (2001) 807 MR1866802
18 I Mineyev, Bounded cohomology characterizes hyperbolic groups, Q. J. Math. 53 (2002) 59 MR1887670
19 I Mineyev, A Yaman, Relative hyperbolicity and bounded cohomology, preprint (2007)
20 N Monod, Continuous bounded cohomology of locally compact groups, 1758, Springer (2001) MR1840942
21 N Monod, An invitation to bounded cohomology, from: "International Congress of Mathematicians" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 1183 MR2275641
22 N Monod, S Popa, On co-amenability for groups and von Neumann algebras, C. R. Math. Acad. Sci. Soc. R. Can. 25 (2003) 82 MR1999183
23 M Moraschini, G Raptis, Amenability and acyclicity in bounded cohomology, Rev. Mat. Iberoam. (2023)
24 B E A Nucinkis, Cohomology relative to a G–set and finiteness conditions, Topology Appl. 92 (1999) 153 MR1669819